# SDR YYFA20111101001

- Difficulty date: October 30, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 41,541 hours, 28,910 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Part number: 6224487601
- Part serial: 833
- Condition: Malfunctioned
- Location: Pa System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH AUDIO PANELS HAVE BLED OVER WHEN P/A IS USED BY F/A.   R & R P/A AMPLIFIER IAW AMM 23-30-01.
